MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/bcr.0b013e318257d88e

Медицинская библиотека · Journal of burn care & research : official publication of the American Burn Association · 2013

Recurrent toxic epidermal necrolysis secondary to iopromide contrast.

Brown Matthew, Yowler Charles, Brandt Christopher

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present the case report of a patient with three episodes of Stevens-Johnson syndrome/toxic epidermal necrolysis attributed to the monomeric, nonionic, intravenous contrast iopromide. All three episodes required inpatient management, with the last two episodes being referred to the burn unit. Recurrence was the result of misattribution of an antibiotic as the inciting agent in the first two episodes.

Для цитирования: Brown Matthew, Yowler Charles, Brandt Christopher. Recurrent toxic epidermal necrolysis secondary to iopromide contrast.. Journal of burn care & research : official publication of the American Burn Association. 2013. DOI: 10.1097/bcr.0b013e318257d88e.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.